Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Guest

LOW BODY TEMPERATURE, CHILLS, SWEATS

Recommended Posts

Guest

I haven't posted here in some time now, but I can't seem to get an answers. I am a 36 y o f dx with PD in 2005. Current meds Ativan 1mg 3 x a day, Cymbalata 60 mg once a day, Lyrica 75 mg once a day, Requip 4 mg 3 x a day, Neupro 2mg, Trazodone 100 mg at bedtime, Lunesta 3 mg at bedtime, Vitamin B12 one per day. Macrobid 100 mg once a day. I have had several other complications throughout the past 3 years. After being dx I had melanoma R thigh, was taking Artane and was given Benadryl after surgery and had a terrrible dystonic reaction. 2006 Dermoid tumor on my spine, had surgery, was not allowed to take meds, after surgery, had a dystonic spell and busted stitches open causing spinal fluid to leak on my bed as well as collect around my spinal cord, ended up with meningitis, hospital stay 2 weeks, hallucinating every night, came home with pec line and vancomyacin 2 x a day for 6 weeks, then pre cancer cells on cervix, recently had TVH, kept ovaries and tubes. Have had to self cath for a while to empty bladder, ongoing prior to surgery as well as constipation issues, but now having low body temp 96.6, chills, sweats, and it seems to be worse after I eat a meal and occasionllay numbness down right leg and pinky toe will be completely numb as well as very fatiqued. I know I am a difficult case, but my GYNO seems to think it is related to the Parkinson's, not hormonal. He did take me off Macrobid and I have been taking Cipro for 5 days 2 x a day, but it is not getting any better. I have had a low grade fever twice, 99.1, but for the most part it is 95.7, 96.6 or 97 degrees. Any advice would be greatly appreciative. I know I am on a lot of medications and I am talking to my MDS about possibly coming off, but we were trying to get past surgery first. Thanks, and sorry for being so long, I just needed to give you an idea of my past history to possibly give me some advice.

 

Candy

Share this post


Link to post
Share on other sites

Please don't apologize as we feel for you and hope you recover soon.

 

A few things that may be useful.

 

1- Cipro/Vanc and the other antibiotics may mess with the blood levels and effectiveness of the PD meds, so sometimes adjustments are needed.

2- Chills could be the infection or antibiotic, but in many cases it is simply wearing off between doses and going to strict 3 or 4 hour intervals rather than 3 times a day may be useful. The addition of sinemet may also be extraordinarily useful and may help you to sort out if the numbness is an "off" phenomenon.

3- a good neurological examination can help to determine if there is nerve compression causing some of the symptoms.

 

Many patients feel cold or warm between doses from wearing off so I would start there. The slightly low body temperature from my perspective is less useful information.

 

Wishing you well.

Share this post


Link to post
Share on other sites
Guest

Thank you so much. I am beginning to think that maybe there was some nerve dammage done during my surgery. I do have nerve dammage due to the back surgery. At this point, I dont know what physician to see. I would have never thought about the chills and sweating being related to "off time" but it does make sense. It usually happens right around lunch and 6 pm when I take my second and third dose of meds. Thank you so much for your advice. You have made me feel much better!!

Share this post


Link to post
Share on other sites

Good luck, a movement disorders neurologist or a neurologist with a lot of experience with PD may make a big difference for you!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×